On sufficient conditions for the existence of bounded solutions of inhomogeneous linear extensions of dynamical systems

Authors

  • A. L. Grechko Нац. техн. ун-т України „КПI”, Київ

Abstract

We study sufficient conditions for the existence of bounded solutions of linear extensions of the dynamical systems.

Published

25.05.2010

Issue

Section

Research articles

How to Cite

Grechko, A. L. “On Sufficient Conditions for the Existence of Bounded Solutions of Inhomogeneous Linear Extensions of Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 5, May 2010, pp. 604–611, https://umj.imath.kiev.ua/index.php/umj/article/view/2891.